# SDR CALA2022101202784

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 69,657 hours, 25,307 cycles
- System (JASC): 5700 · Wing Structure
- Part: Shear Tie
- Part number: 111AD4011
- Condition: Cracked
- Location: Sta. 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR TIE FITTING AT STA. 540 AND LBL 6.14 IS CRACKED. SUPPORT TASK NSA EMX N/R 00087.
